Advanced search

The l.s.c. regularization of the Signorini problem in plasticity.

Author
Organization

Citation

Please use this url to cite or link to this publication:

Chicago
BOJARSKI, JL, and Hennie De Schepper. 2002. “The L.s.c. Regularization of the Signorini Problem in Plasticity.” Mathematical Methods in the Applied Sciences 25 (9): 709–727.
APA
BOJARSKI, J., & De Schepper, H. (2002). The l.s.c. regularization of the Signorini problem in plasticity. MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 25(9), 709–727.
Vancouver
1.
BOJARSKI J, De Schepper H. The l.s.c. regularization of the Signorini problem in plasticity. MATHEMATICAL METHODS IN THE APPLIED SCIENCES. 2002;25(9):709–27.
MLA
BOJARSKI, JL, and Hennie De Schepper. “The L.s.c. Regularization of the Signorini Problem in Plasticity.” MATHEMATICAL METHODS IN THE APPLIED SCIENCES 25.9 (2002): 709–727. Print.
@article{161509,
  author       = {BOJARSKI, JL and De Schepper, Hennie},
  issn         = {0170-4214},
  journal      = {MATHEMATICAL METHODS IN THE APPLIED SCIENCES},
  language     = {eng},
  number       = {9},
  pages        = {709--727},
  title        = {The l.s.c. regularization of the Signorini problem in plasticity.},
  volume       = {25},
  year         = {2002},
}

Web of Science
Times cited: